# SDR SIMA20121120006

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,788 hours, 24,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND UPPER SURFACE OF FLOORBEAM FS 280.00 CORRODED BETWEEN LBL 18.00 AND RBL 27.00.  AND THE BOTTOM SIDE IS CORRODED JUST INBOARD OF RBL 18.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FLOORBEAM AT FS 280 IAW SRM 51-42-06 AND 51-42-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
